On Almost γ-Continuous Multifunctions
Mathematica balkanica, Tome 22 (2008) no. 3-4, p. 223
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2008_22_3-4_a3,
author = {Idris Zorlutuna},
title = {On {Almost} {\ensuremath{\gamma}-Continuous} {Multifunctions}},
journal = {Mathematica balkanica},
pages = {223},
year = {2008},
volume = {22},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2008_22_3-4_a3/}
}
Idris Zorlutuna. On Almost γ-Continuous Multifunctions. Mathematica balkanica, Tome 22 (2008) no. 3-4, p. 223. http://geodesic.mathdoc.fr/item/MABA_2008_22_3-4_a3/